on reviewing I see Avastatin is in place for cancer treatement and Lucentis Licenced for my condition. Both have side effects. My tendancy is to go for Lucentis as this is Licenced but can you tell me which is the safest under test, has the lesser of the two side effects and give me a little guidance to come to a decision.
5 Jul 2010
Hi, The safest bet is that you contact your Doctor-Medical oncologist and make a joint desicion.
All meds as you know have side effects which are weighed with the benifets of the usage of the meds. Now not all organisms react in the same way maybe Avastatin at first will work better for you,but after a while you will commence to experince its side effects and the same goes for Lucentis. At the end of the day it is relative.
Again the best guidance you will recieve is from a professional, that is their job, that is why they studied for... so go for a Doctor in this case your Medical oncologist.
Example... I have a severe manic -depressive "mental condition" ( or bipolar disorder as they have tried to toned it down) among many other... ( whatever..this is about you) I am male 41 years old , my question which is best for me, is seroquel or zyprexa ( both strong antispychotics) which one is better, I am inclined for seroquel because it is second generation atypical antipsychotic ... who better to tell me than a specialist... in this case a Psyachiatrist... I know you get my point perfectly. So do what is the right thing to do... one does not play with ones health... Ok my friend. I am repetitive go /make an appoinment with your Medical oncologist... from caring individual.
All the best
- Lucentis Information for Consumers
- Lucentis Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lucentis (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have a healthy diet but I am having problems with age related macular degeneration. Apart from diet are there any drugs suggested for treatment. ...
1 answer • 25 Jan 2010
Since starting Plavix my macular degeneration has worsened.
1 answer • 5 Apr 2010
my mother has wet macular degeneration I want send her from usa
1 answer • 20 Jun 2015
0 answers • 18 Dec 2015